Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 63 No. 4 (2011)
Vol. 63 No. 4 (2011)
Published:
25.04.2011
Research articles
Conditions of smoothness for the distribution density of a solution of a multidimensional linear stochastic differential equation with levy noise
S. V. Bodnarchuk, A. M. Kulik
435-447
PDF (Russian)
Springer
On the mean value of the function
¯
S
k
(
n
)
P. D. Varbanets, S. A. Kirbat
448-458
PDF (Russian)
Springer
On hyperholomorphic functions of the space variable
O. F. Gerus
459-465
PDF (Ukrainian)
Springer
On some criteria of convexity for compact sets
I. Yu. Vyhovs'ka, Yu. B. Zelinskii, M. V. Tkachuk
466-471
PDF (Ukrainian)
Springer
On positive solutions of one class of evolutionary inclusions of the subdifferential type
O. V. Kapustyan, T. B. Shklyar
472-480
PDF (Ukrainian)
Springer
Asymptotic behavior of generalized quasiisometries at a point
D. A. Kovtonyuk, R. R. Salimov
481-488
PDF (Russian)
Springer
On some imbedding relations between certain sequence spaces
M. Mursaleen, A. K. Noman
489-501
PDF
Springer
Properties of a certain product of submodules
S. Heidari, R. Nikandish, M. J. Nikmehr
502-512
PDF
Springer
Resonance elliptic variational inequalities with discontinuous nonlinearities of linear growth
V. N. Pavlenko
513-522
PDF (Russian)
Springer
On the reconstruction of the variation of the metric tensor of a surface on the basis of a given variation of christoffel symbols of the second kind under infinitesimal deformations of surfaces in the euclidean space
E
3
I. V. Potapenko
523-530
PDF (Ukrainian)
Springer
Landau-Kolmogorov problem for a class of functions absolutely monotone on a finite interval
D. S. Skorokhodov
531-548
PDF (Russian)
Springer
Best
m
-term approximation of the classes
B
r
∞
,
θ
of functions of many variables by polynomials in the haar system
S. A. Stasyuk
549-555
PDF (Russian)
Springer
On uniqueness theorems for holomorphic curves sharing hypersurfaces without counting multiplicity
Ha Tran Phuong
556-565
PDF
Springer
Short communications
On the fredholm theory of a planar problem with shift for a pair of functions
Z. M. Lysenko, L. V. Matviyuk, L. V. Nechaev, V. T. Shvets
566-571
PDF (Russian)
Springer
Multidimensional random motion with uniformly distributed changes of direction and Erlang steps
A. О. Pogorui, R. M. Rodriguez-Dagnino
572-577
PDF
Springer
Language
English
Українська
Information
For Readers
For Authors
For Librarians